# SDR ABXA9500879

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49162221
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 92-22-08, FOUND A FITTING CRACKED ON THE AFT SIDE OF A FLOORBEAM AT STA 965, RBL 49.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
